HOME JOURNALS CONTACT

Journal of Engineering and Applied Sciences

Round Flat Membrane at Great Deformations
Eugeny Petrovich Kolpak and Sergey Alexandrovich Kabrits

Abstract: The problem of the extension in a circular membrane plane made of an isotropic elastic incompressible material is solved within the framework of thin shell nonlinear theory. The solution is represented in quadratures. An analytic solution is obtained for the Chernykh potential. It is shown that the solution can have a peculiarity at finite transverse dimensions of a deformed membrane.

How to cite this article
Eugeny Petrovich Kolpak and Sergey Alexandrovich Kabrits, 2017. Round Flat Membrane at Great Deformations. Journal of Engineering and Applied Sciences, 12: 3152-3155.

© Medwell Journals. All Rights Reserved